# SDR AALA20110717LAX01

- Difficulty date: July 17, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 30,178 hours, 12,790 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250258031
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT SAN-JFK. CREW REPORTED LEFT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE FUEL FILTER BYPASS WIRE HARNESS.  SYSTEM GROUND CHECK NORMAL OPERATION.
